Journal of Symbolic Logic 63 (4):1597-1597 (1998)

Abstract
Related Works: Original Paper: Lou Van Den Dries. $T$-Convexity and Tame Extensions II. J. Symbolic Logic, Volume 62, Issue 1 , 14--34. Project Euclid: euclid.jsl/1183745182
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586669
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,579
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Correction to "T-Convexity and Tame Extensions II".Lou Van Den Dries - 1998 - Journal of Symbolic Logic 63 (4):1597 -.
T-Convexity and Tame Extensions II.Lou Van Den Dries - 1997 - Journal of Symbolic Logic 62 (1):14 - 34.
T-Convexity and Tame Extensions.Dries Lou Van Den & H. Lewenberg Adam - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
T-Convexity and Tame Extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
$T$-Convexity And Tame Extensions.Lou van den Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74-102.
Quantifier Elimination in Tame Infinite P-Adic Fields.Ingo Brigandt - 2001 - Journal of Symbolic Logic 66 (3):1493-1503.
Fundamental Results for Pointfree Convex Geometry.Yoshihiro Maruyama - 2010 - Annals of Pure and Applied Logic 161 (12):1486-1501.
Constructive Notions of Strict Convexity.Douglas S. Bridges - 1993 - Mathematical Logic Quarterly 39 (1):295-300.
Tame Topology Over Dp-Minimal Structures.Pierre Simon & Erik Walsberg - 2019 - Notre Dame Journal of Formal Logic 60 (1):61-76.
Torre Models in the Isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.

Analytics

Added to PP index
2009-01-28

Total views
28 ( #396,517 of 2,461,802 )

Recent downloads (6 months)
1 ( #448,803 of 2,461,802 )

How can I increase my downloads?

Downloads

My notes